# SDR ABXA9500475

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99578383
- Condition: Gouged
- Location: Fs 184
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND AN ANGLE GOUGED AT FS 184 AND LBL 56, ABOVE THE AIR STAIR DOOR SWITCH.  REPAIRED INTERCOSTAL IAW ABX REA D953-11252-MR.
